Feedback on Ortho Tri-Cyclen, page 97
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Missed the first two pills
I missed the first two pills in the pack (I do Sunday start) this month. I’ve been on OTC lo for 8 months. If I take two pills Tuesday and two pills Wednesday will I be okay?
AskDocWeb: You should use another form of protection for at least a week to be safe. You will be okay but if you had sex around the time of the missed pills then there’s a chance you could be pregnant.
I have been using Tri-Sprintec for a long time and right now and it was the real brand. It’s about 2 weeks that I the doctor gave the pharmacist Trinessa. Do you think that may be the problem. Thank you
AskDocWeb: It seems that the problem may have something to do with thinking clearly. Please call your doctor.
Subj: Regretting Ortho T
I’ve been taking Ortho T for two months, and now am I regretting it. I’ve had increased vaginal discharge, a queasy stomach on taking it, and my boyfriend tells me I’m just ‘way too damn paranoid’ (I can’t say I blame him). I love how it’s cleared up my skin, but honestly, it’s not worth the hastle otherwise.
Subj: Ortho tri-cyclen lo drug interaction
I have been on the pill for the past 9 years, I switched to ortho tri-cyclen lo a few years ago. I have chronic bronchitis and took two “zpacks” back to back. Nobody warned me of the potential interaction, and I asked. The doctor who prescribed the zpack said it would be fine, well he was wrong. My gynecologist said there is an absolute interaction and 6 weeks and 2 pregnancy tests later my worst fears were confirmed. I exercised my right as a woman and had a dose of dyoxycline for 3 days after my procedure. My concern is the possibility of the interaction again. Is that possible? I bled for about 3 weeks after the procedure and had a very light period. Now I’m two weeks into the pack and feeling a little tired and nauseous. Maybe I’m just paranoid.
Subj: Missed a pill
I missed a pill and realized it about 8 hours after I normally take it. I took it them but then I had break through bleeding. Is this normal? Then two weeks later I drank a protein shake and ran a mile for the first time in a while and now my breast are really sore. Can I be pregnant? I have been faithful to my pills every other day and time.
AskDocWeb: Yes this is normal, your breasts are probably sore from running.
Subj: Break through bleeding
I have been on trinessa for about 4-5 months and last month I had break through bleeding when I was late on taking a pill. I mean about 8 hours late or so. Is this normal? Then I had my period and when it was over I had sex. I mean like the 6th day into my cycle. Two weeks later I had sex again and two days later I had breast tenderness. Is this normal? Could I be pregnant? I don’t see how. I have been faithful to my pills taking them on time every morning. Have you heard of anyone getting pregnant on Trinessa? This morning my breast aren’t sore but I had a really bad cramp last night. I also have taken two pregnancy tests that come back negative. Also when we had sex he didn’t ejaculate with out the condom on. I know there is pre-ejaculation but what are the odds? Especially if I have been taking my pills regularly.
AskDocWeb: Yes it’s normal to have breakthrough bleeding. On the other hand the breast tenderness shouldn’t be happening since you have been on this pill for 5 months already. If you continue to have breast tenderness then you should talk to your doctor about it. Since you have done two pregnancy tests, don’t worry about that.
Subj: Extremely swollen and tender breasts
Have experienced extremely swollen and tender breasts and have still have an irregular period (first month I had a 2 week long period and this month it came at the very end when I thought the pills were fake). Also, I have heard of a problem with women getting a darkening skin on the upper lip? Do you think these are normal side effects?
AskDocWeb: The first three months can be a little mind boggling while the body adjusts to the new birth control pill. Not everyone has a skin tone change due to their birth control pill. Some have that skin darkening after being on the pill for a very long time, like years. The breast tenderness should stop within the first three months.
Subj: Thinking about having a baby
I have been using TRI-CYCLEN 28 for over a year now. Only stop one month ago. My husband and I are thinking about having a baby now. How soon will this pill get out my system? So I can make a baby.
AskDocWeb: You can become pregnant at any time after discontinuing the pill.
Subj: Want to start again
I decided to stop ortho-tricyclen lo because I forgot to take it for the first two days of my cycle, then I got really sick for a week and totally stopped taking it. It’s only been a week and a half since my last period but I’m bleeding again. Is this normal? I decided to stop because I was told that that’s what you do when you forget to take it, wait till your next period and start a new pack…I don’t know what to do…I just hope it’s not anything else. When should I take the pill again?
AskDocWeb: Follow the directions on your pack, it’s usually the Sunday after your period.
Subj: Terrible pill?
I recently got prescribes to take ortho tricyclen Lo, but with reading all of the comments and feedback I’m scared to take it now. It seems to be a terrible pill to be on. Does it cause weight gain, and all those other problems no matter what?
AskDocWeb: The weight gain is typical but all the rest is not. It’s helpful to remember that most of the people who find this website already have a problem (or a concern) about side effects. Most of the women who have no problems also have no reason to seek us out so there are no posts from them.
Subj: Ortho TriCyclen Lo for daughter?
My daughter is 17 and with my approval the doctor prescribed birth control pills to help with pain she was having during her period (and the fact that she has a steady boyfriend and I am already a grandma). Ortho TriCyclen Lo is the brand she prescribed but after reading these comments, should I talk to the doctor about Ortho TriCyclen regular, not the “Lo” version? (From what I read hear most women have fewer side effects on the regular version) Or should I wait to see if she experiences any of these side effects once she begins taking them? Thanks.
AskDocWeb: Remember that most women have few or no problems with Ortho TriCyclen Lo. While it’s true that of the post here most women have fewer side effects on the regular version, the ones that post here are only a small percentage of all users. She will have to try it for three months and if there’s no improvement with her discomfort try another one.
Subj: Nausea with diarrhea
I have been taking Ortho Tri-Cyclen Lo for past 4 days and there seems to be a horrible nausea along with diarrhea like symptoms. I don’t know whether to stop the medication or just bear it for the whole month. Please help.
AskDocWeb: Diarrhea is a symptom of overdose but it could also be because of a viral illness, best to consult with your doctor.
Subj: Am I good for sex?
I’ve been on Ortho tri-cyclen Lo for about almost a month… I still have 2 dark blue pills, and 7 green left…Am I good to have sex unprotected now? Or should I wait until I’m done my first pack.
AskDocWeb: The directions say to use a backup form of birth control for the first seven days. Waiting longer adds an extra margin of safety but you should be good to go now.
Subj: Be careful
I have been on this medicine since I was 15. I used it to clear acne and the prevention of pregnancy was a plus. However, I am 27 now and have had on and off serious acne break outs my whole life. I stopped taking this and my skin is beautiful!!! I have no acne. My doctor kept prescribing other meds to clear the acne the pill caused. I spent too much money on the pill and other meds to clear acne that the pill caused. Sometimes doctors just want to prescribe. Be careful and consider all your options.
Subj: Not cut out for the pill
Took ortho for about a year when I was 20. I ended up getting the worse varicose veins and leg pains I could imagine. Spent my 21st b-day crying in my room. Had injections and stopped taking pill. Seems as if it was too much estrogen. Now I am 25 and decided to try the ortho low. I’m almost a month into it and am hungry all the time, spotting, cramping, vomited when drank slightly, moody, overly sensitive and got into such a bad fight with my boyfriend of 5 years, we broke up. My acne is why I wanted to give it a shot, but hasn’t really helped. I am just not cut out for the pill.
Subj: Exhausted and depressed
I have been taking ortho-lo for about 7 days and I have noticed that I am extremely exhausted and I feel really depressed. I am wondering if I should switch?
AskDocWeb: Consult with your physician, he may tell you to wait to see if these symptoms go away, but I wouldn’t wait longer than a month. Read more feedback
Report – 94 – 95 – 96 – Page 97 – 98 – 99 – 100 – 101 – Last Page 175